RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 2, Pages 79–80 (Mi faa1118)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

$Q$-bundles without disjoint sections

A. N. Dranishnikov


Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:2, 151–152

Bibliographic databases:

UDC: 515.14
Received: 25.01.1987

Citation: A. N. Dranishnikov, “$Q$-bundles without disjoint sections”, Funktsional. Anal. i Prilozhen., 22:2 (1988), 79–80; Funct. Anal. Appl., 22:2 (1988), 151–152

Citation in format AMSBIB
\Bibitem{Dra88}
\by A.~N.~Dranishnikov
\paper $Q$-bundles without disjoint sections
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 2
\pages 79--80
\mathnet{http://mi.mathnet.ru/faa1118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=947617}
\zmath{https://zbmath.org/?q=an:0667.55012|0653.55008}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 2
\pages 151--152
\crossref{https://doi.org/10.1007/BF01077614}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R699700017}


Linking options:
  • http://mi.mathnet.ru/eng/faa1118
  • http://mi.mathnet.ru/eng/faa/v22/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:211
    Full text:57
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020